A case of cyclophosphamide-induced posterior reversible encephalopathy syndrome: Is it dose-related side effect?
Keywords:Antineutrophil cytoplasmic antibody, Cyclophosphamide, Posterior reversible encephalopathy syndrome, Renal-pulmonary disease
We reported a case of cyclophosphamide (CYP)-induced posterior reversible encephalopathy syndrome (PRES) in a 26-year-old previously healthy male patient who presented to the emergency department with a history of fever, shortness of breath, and hemoptysis. After extensive investigations, including bronchoscopy and autoimmune screening, he was diagnosed with the renal-pulmonary syndrome. The diagnosis of CYP-related PRES was based on the development of a neurological clinical picture supported by magnetic resonance imaging findings. The dose of CYP was decreased to 75 mg/day, and the patient’s symptoms improved after 3 days.
Copyright (c) 2022 Theeb Osama Sulaiman, Ahmed K A Yasin, Abdellatif Ismail
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.